Do iron pills make you constipated
Yes, a side effect of iron pills is for the body to become constipated. ChaCha for now! [ Source: http://www.chacha.com/question/do-iron-pills-make-you-constipated ]
More Answers to "Do iron pills make you constipated"
- Does Iron Pills Make Your Hair Grow?
- iron can be healthy for your hair but its really only helpful with a healthy combination of other vitamins. a daily multi-vitamin always helps with regulating what your body is naturally producing and makes up for what you are lacking in yo...
- Do iron pills make you lose weight?
- No. But if you are a woman and are trying to loose weight it is a good idea to take iron pills just to keep your levels up.
- Can iron pills make me tired. ?
- The RDW stands for Random Distribution of RBC Weight. It tells how consistent are the size of the red blood cells. Newly made cells (reticulocytes), B12 and folic acid deficient cells are larger than iron deficient cells. This is an electro...
Related Questions Answered on Y!Answers
- Can a deficiency in iron make you tired? Should I go back to taking iron pills?
- Q: I've been anemic for years. Recently I went to the doctor and the doc ran some blood work and ruled out diabetes (which is excellent) but my iron is extremely low, which explains why I'm always cold. My boyfriend insists that the reason why I'm so tired could be the lack of iron. I use to take iron pills long ago but they made me constipated and I never really saw a difference so I stopped taking them. I'm wondering should I start?What are your thoughts?
- A: Take iron pills. Also, you can take some kind of laxative, like metamucil, or colace, to counteract the constipating effects.
- I had a baby 7 weeks ago and I have been constipated ever since because I had been taking iron pills, well its
- Q: been 3 weeks that I havent been taking iron anymore and I am still constipated. I need to know if constipation can make you bleed down there. I have alot of pain when I have a bowel movement, some stools are large and some are small, any idea whats going on.
- A: Yes, because you are straining when you are having a bowel movement, you may see a little blood in your stool or on your tissue when you wipe.If you are NOT breastfeeding, you can take a stool softener (ask your doctor to prescribe you a few). If you are breastfeeding, you can use a Fleet Enema. They are a little difficult to use (as you have to hold it in) but they do work. Only use it once.Lastly, add fibre to your diet to help regulate yourself. If it continues, do see your doctor.
- help! lots of fiber and water but still constipated with iron pills?
- Q: Hi! I have been taking iron pills for the past two-three months due to anemia. I drink lots and lots of water, eat VERY healthy, and get about 25g fiber a day or more.However, I am still constipated. I have not gone poo since sunday morning. That is like 2 and a half days! I am miserable! I only take one iron pill a day. What can I do! I really want to stop taking them! But if I stop I'll be tired and cold again!Do you think I am so bloated because of the iron pills?
- A: Iron pills can contribute to you being constipated.I think that's whats causing your problem.Try and eat iron enriched foods,it also might be a good idea to have your thyroid checked,I have been treated for a hyper thyroid and am always cold.They do this by a simple blood test,just make sure you are having a problem with this.It affects every cell in your body.Go to www.healthcastle.com and it will give you a list of iron enriched foods,hope this help you out.
Prev Question: Is ham good for you
People also view